# SDR AALA202305100516

- Difficulty date: May 5, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 39,146 hours, 4,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5479W2306
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-RC HAS BROKEN EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHTS AT LAVATORY 4F-RC. OPERATION CHECKS GOOD IN ACCORDANCE WITH AMM 33-51-05-960-802.
